# SDR DALA2021070103599

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 84,729 hours, 37,710 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Out Of Adjust
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 R1 ENTRY DOOR ARMING LEVER HARD TO OPERATE. CORRECTIVE ACTION: ADJUSTED PER A320 AMM 52-12. OPS CK GOOD. (1859161)
